Doctor's Best, Best Nattokinase, 2,000 FU, 90 Veggie Caps
Items 1-5 of 7 total
« Previous |
| Next »
WARNING !!!! Nattokinase can have very bad side effects
41 people found the following review helpful
Posted by Reviewer3202446 on Sep 01, 2012
I easily have bruises on my legs, more particularly when I'm trekking. Therefore I thought that product would help me. I could clearly feel the sensation in my legs and it was really agreeable the first week. But one morning I woke up with huge shocking bruises on my legs and behind my left hip. Finally we discovered that to scratch (insect bite) have been enough to create those. The next days, my capillaries broke all along my legs... When I understood the cause and effect with nattokinase, I stopped the treatment of course. Since then I have been treating my bruises with arnica. Be careful !
Was this review helpful to you?
Note: iHerb does not imply any medical claims from this review. Disclaimer.
Makes tinnitus worse!
17 people found the following review helpful
Posted by Reviewer1463232 on Dec 21, 2010
Unfortunately, I have tinnitus. When I first used this product it seemed to get much worse. I stopped it for a couple weeks, and then went back on again. Same result; tinnitus worsened, big-time. I tried for a third time of staying off for awhile, til the tinnitus lessened. I took only the minimum doze for 3-5 days and the tinnitus, once again became almost unbearable. It is clear from testing this three times that it was not a coincidence, I'm sorry to say. As for other Doctor's Best products, they are excellent as is iHerb's value and service! I have used iHerb for 8 years now.
2 people found the following review helpful
Posted by Reviewer2776358 on Oct 09, 2008
you cannot feel this product working, i hope it does-sort of a leap of faith
1 person found the following review helpful
Posted by Reviewer2932820 on Jan 30, 2009
I've only used the product for one week!! How can I rate it!! Come back to me in a month and maybe I'll be able to give an intelligent answer!
gave me a headache
Posted by 5005400973687015734 on Nov 03, 2012
Used this twice, and both times got a terrible headache. Will not use again.